Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Prolonged periods, heavy bleeding, PCOS. Taken modus 10, spotting. Safe to take tranlok-m?

Hi, I am 26 years old and having PCOS . This is first time I am having prolonged period. It s been a month now and still suffering heavy bleeding . My doctor has prescribed me tab tranlok-m and I am afraid if there would be any side effects. I had taken modus 10 in between and observed light spotting for four days and then bleeding started like it wont stop again! Please advise.
Asked On : Sat, 6 Oct 2012
Answers:  0 Views:  81 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor